# SDR CA040920002

- Difficulty date: September 13, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna U206A
- Aircraft time: 4,437 hours
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: URHB32E
- Condition: Broken
- Location: Nr 4 Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN REMOVING NR 4 CYLINDER LOWER SPARK PLUG, BROKE COMPLETELY OFF, JUST ABOVE BASE AND BELOW HEX DRIVE PORTION.
